# SDR 98FDEA00364

- Difficulty date: May 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, F, E

## Discrepancy

NR 1 ENG FIRE DETECT SYS LOOP-B LT ON IN FLT, RED TABS ACCOMPLISHED, CHECKED OK.  APPROX 2 HRS LATER NR 1 ENG FIRE LIGHTS ON.  ACCOMPLISHED RED TABS, EMERGENCY LANDING ABQ.  LANDED OVERWEIGHT.
